MathSciNet Relay Station
MathSciNet bibliographic data
MR1013479 (90m:14046) 14M07 (14H50 14M05)
Bolondi, Giorgio; Miró-Roig, Rosa M. Two-codimensional Buchsbaum subschemes of ${\bf P}\sp n$ via their hyperplane sections. Comm. Algebra 17 (1989), no. 8, 1989–2016.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement